Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2013, 9:49 PM EDT for Elkhart County, LaGrange County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 9:49 PM EDT (01:49 UTC)
- Expired
- Jun 25, 2013, 10:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Elkhart County, IN, LaGrange County, IN
The radar
The Northern Indiana radar (KIWX), 22 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:51 PM EDT | TSTM WND GST 52 | 4 Se Goshen, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 704 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
766
WUUS53 KIWX 260149
SVRIWX
INC039-087-260230-
/O.NEW.KIWX.SV.W.0080.130626T0149Z-130626T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
949 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
WESTERN LAGRANGE COUNTY IN NORTHEAST INDIANA...
* UNTIL 1030 PM EDT
* AT 946 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAKARUSA...
AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GOSHEN AND NEW PARIS AROUND 955 PM EDT.
MILLERSBURG AND MIDDLEBURY AROUND 1005 PM EDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WATERFORD MILLS...BENTON...
HONEYVILLE...SHIPSHEWANA AND EMMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A POTENTIALLY DEADLY STORM. SEEK SHELTER IN AN INTERIOR ROOM
ON THE LOWEST FLOOR OF A WELL-BUILT STRUCTURE. ABANDON VEHICLES IN
SEARCH OF A MORE SUBSTANTIAL PERMANENT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4154 8554 4153 8556 4153 8566 4145 8567
4145 8588 4165 8587 4174 8551
TIME...MOT...LOC 0150Z 255DEG 35KT 4155 8590
HAIL...<.75IN
WIND...70MPH
$$1 follow-up statement
839
WWUS53 KIWX 260208
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EDT TUE JUN 25 2013
INC039-087-260218-
/O.CAN.KIWX.SV.W.0080.000000T0000Z-130626T0230Z/
ELKHART IN-LAGRANGE IN-
1008 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAGRANGE AND
SOUTHEASTERN ELKHART COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4154 8554 4153 8556 4153 8566 4145 8567
4145 8588 4165 8587 4174 8551
TIME...MOT...LOC 0208Z 255DEG 35KT 4160 8567
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:18 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 25, 7:18 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 718 PM EDT TUE JUN 25 2013 .SYNOPSIS... SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT TWO DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL ARRIVE BY WEDNESDAY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 344 PM EDT TUE JUN 25 2013 BOUNDARIES ARE EVERYWHERE. SURFACE-BASED CAPE VALUES OVER ILLINOIS AND MUCH OF INDIANA ARE WELL OVER 4000 J/KG. IN THE WAKE OF THE EARLIER CONVECTION...TEMPERATURES AND MOISTURE HAVE RECOVERED AND NOW SEEING SURFACE TEMPERATURES IN THE UPPER 80S THROUGHOUT THE REGION. EVENSO HIGH RESOLUTION MODELS ALL SUGGEST AND THIS IS EVIDENT IN SATELLITE AND RADAR THAT THE CAP IS FIRMLY IN CONTROL AT THIS TIME. ADDITIONALLY THERE IS AN ABUNDANCE OF CIRRUS OVER THE ENTIRE REGION AS WE CONTINUE TO BE UNDER A WEAK UPPER LEVEL FLOW PATTERN. THIS HAS CREATED SEVERAL DIFFERENTIAL HEATING BOUNDARIES WHICH HAVE STARTED TO SHOW UP IN HAND ANALYSIS OF THE SURFACE FIELDS. WITHOUT ANY PRONOUNCED TRIGGERING MECHANISMS...CONVECTION HAS BEEN SLOW TO DEVELOP AND THOSE STORMS THAT HAVE FORMED...QUICKLY DISSIPATE. THIS WILL PERSIST THROUGH THE AFTERNOON...HOWEVER AS CONVECTION FORMS OVER ILLINOIS/WISCONSIN...EXPECT TO SEE CONVECTION SPREAD EASTWARD...SIMILAR TO MONDAY NIGHT AND SPREAD INTO NORTHERN INDIANA LATE THIS EVENING. AS A RESULT HAVE KEPT THE PREVIOUS POP/WX/QPF TRENDS IN PLACE AND HAVE ONLY MADE MINOR ADJUSTMENTS TO INCLUDE GUSTY WINDS AND HEAVY RAINFALL. WATER VAPOR IMAGERY SHOWS A PRONOUNCED JET MAX ENTERING THE FOUR CORNERS REGION AND THIS WILL HELP TO TRIGGER CONVECTION AGAIN LATE TONIGHT ACROSS THE PLAINS. AS THE MEDIUM RANGE MODELS HAVE BEEN ADVERTISING THIS WILL HELP TO DEEPEN THE TROF INTO THE EASTERN/NORTHEASTERN US. PRIOR TO THAT...THE SURFACE TROF/FRONTAL BOUNDARY WILL SHIFT EASTWARD DURING THE DAY WEDNESDAY. PREDICATED ON THE CONVECTIVE DEVELOPMENT TONIGHT...THE SEVERE FOCUS MAY ACTUALLY SHIFT SOUTH. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 344 PM EDT TUE JUN 25 2013 12Z ENSEMBLE AND OPERATIONAL GUIDANCE REMAINED IN EXCELLENT AGREEMENT WRT PATTERN CHANGE LATE THIS WEEK INTO THE UPCOMING WEEKEND. ANOMALOUS/HIGHLY AMPLIFIED/BLOCKY PATTERN TO TAKE SHAPE WITH DEEP LONGWAVE UPPER TROUGH PROGGED TO BUILD INTO THE EASTERN CONUS DOWNSTREAM OF AN IMPRESSIVE NORTHEAST PACIFIC NEGATIVE HEIGHT ANOMALY AND BUILDING WESTERN NOAM RIDGE. THE RESULT LOCALLY WILL BE A TREND TOWARD BELOW NORMAL TEMPERATURES BY THIS WEEKEND INTO EARLY NEXT WEEK. ALSO...CYCLONIC FLOW WITH STEEPENING LAPSE RATES UNDER COLD POOL ALOFT WILL LIKELY SUPPORT DIURNALLY DRIVEN SCT SHOWERS/THUNDER...MAINLY LATER FRIDAY INTO THE WEEKEND AS SEVERAL MID LEVEL IMPULSES ROTATE THROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 718 PM EDT TUE JUN 25 2013 INSTABILITY HAS CONTINUED TO INCREASE THIS EVENING WITH A FEW STORMS BEGINNING TO BREAK THROUGH THE CAP. FORCING IS LIMITED THOUGH AND CONVECTION REMAINS SCATTERED SO FAR. WATER VAPOR LOOP SHOWS A WEAK SHORTWAVE ENTERING THE REGION WITH AN MCS DEVELOPING OVER CENTRAL ILLINOIS. THIS ACTIVITY SHOULD REMAIN SOUTH OF THE TERMINALS WITH ONLY SCATTERED THUNDERSTORMS IN OUR AREA. GIVEN ROUGHLY 3000 J/KG OF SBCAPE IN PLACE OVER THE AREA...ANY STORMS THAT DO DEVELOP COULD BE SEVERE WITH STRONG WINDS BUT CONFIDENCE IN ONE OF THESE STORMS DEVELOPING OVER THE TERMINALS IS LOW. PATCHY FOG IS POSSIBLE OVERNIGHT WITH VERY HIGH SURFACE DEWPOINTS BUT STEADY SURFACE WINDS SHOULD KEEP VISIBILITIES MVFR OR HIGHER. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED BY TOMORROW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...LEWIS LONG TERM...STEINWEDEL AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 10:03 AM EDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 AM EDT TUE JUN 25 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-261415- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1003 AM EDT TUE JUN 25 2013 /903 AM CDT TUE JUN 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM THE WEST...INTENSIFY AND MOVE RAPIDLY EAST THIS AFTERNOON AND EVENING. AS THE STORMS STRENGTHEN...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...TORRENTIAL RAINFALL AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR SIGNIFICANT DAMAGING WINDS AND VERY LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. SPOTTERS WILL LIKELY BE REQUIRED ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261415- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME POSSIBLY SEVERE THIS AFTERNOON AND EVENING PRODUCING GUSTY WINDS IN EXCESS OF 50 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...SOME POSSIBLY SEVERE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR GUSTY WINDS IN EXCESS OF 50 KNOTS AND ISOLATED LARGE HAIL. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 25, 9:19 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST UNION MILLS 41.49N 86.78W
06/25/2013 E65 MPH LA PORTE IN PUBLIC
ESTIMATED GUST. TREES DOWN.
&&
CEOLocal storm report, Jun 25, 9:20 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG FREMONT 41.73N 84.93W
06/25/2013 STEUBEN IN EMERGENCY MNGR
TREE LIMBS DOWN ON POWER LINES WITH POWER OUTAGES
&&
CEOLocal storm report, Jun 25, 9:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
928 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
06/25/2013 ST. JOSEPH MI AMATEUR RADIO
6 INCH TREE DOWN ON RIVER DR AND 6TH AVE
&&
CEOLocal storm report, Jun 25, 9:35 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
935 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG HUDSON 41.53N 85.08W
06/25/2013 STEUBEN IN EMERGENCY MNGR
2 FT DIAMETER TREE DOWN
&&
CEOSpecial weather statement, Jun 25, 9:40 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 940 PM EDT TUE JUN 25 2013 INZ008-016-017-260215- KOSCIUSKO IN-NOBLE IN-WHITLEY IN- 940 PM EDT TUE JUN 25 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN WHITLEY... KOSCIUSKO AND SOUTHWESTERN NOBLE COUNTIES... AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR WARSAW...MOVING NORTHEAST AT 25 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... PIERCETON... NORTH WEBSTER... LITTLE CHAPMAN LAKE...LEESBURG AND WOOSTER... BIG CHAPMAN LAKE AND OSWEGO... IRISH LAKE...SECHRIST LAKE AND BIG BARBEE LAKE... RIDINGER LAKE AND LARWILL... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY MORNING FOR SOUTHERN MICHIGAN. LAT...LON 4144 8569 4119 8555 4107 8592 4128 8603 TIME...MOT...LOC 0141Z 243DEG 22KT 4124 8587
Special weather statement, Jun 25, 9:45 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 945 PM EDT TUE JUN 25 2013 INZ004-005-MIZ077-078-260215- BERRIEN MI-CASS MI-ELKHART IN-ST. JOSEPH IN- 945 PM EDT TUE JUN 25 2013 ...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN CASS... SOUTHEASTERN BERRIEN...NORTHEASTERN ST. JOSEPH AND NORTHWESTERN ELKHART COUNTIES... AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR BUCHANAN...MOVING EAST AT 35 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... NILES AND GEORGETOWN... GRANGER... SIMONTON LAKE... ROSELAND... EDWARDSBURG... CASSOPOLIS... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY MORNING FOR SOUTHERN MICHIGAN. LAT...LON 4195 8593 4173 8593 4171 8641 4188 8644 TIME...MOT...LOC 0145Z 266DEG 31KT 4180 8630
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:40 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 50 min |
| Jun 25, 8:45 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton | 45 min |
| Jun 25, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 39 min |
| Jun 25, 8:53 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 52 min |
| Jun 25, 9:00 PM EDT | Special Marine Warning | IWX | 90 min | |
| Jun 25, 9:10 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 50 min |
| Jun 25, 9:21 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 54 min |
| Jun 25, 9:33 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble | 42 min |
| Jun 25, 9:40 PM EDT | Special Weather Statement | IWX | Kosciusko | 35 min |
| Jun 25, 9:48 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 42 min |
| Jun 25, 10:18 PM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 4 hr |
| Jun 25, 11:52 PM EDT | Special Weather Statement | IWX | Jay | 23 min |
| Jun 26, 2:17 AM EDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 9 hr |
| Jun 26, 5:53 AM EDT | Special Weather Statement | IWX | Kosciusko | 37 min |
| Jun 26, 6:06 AM EDT | Special Weather Statement | IWX | LaPorte | 24 min |
| Jun 26, 6:22 AM EDT | Areal Flood Advisory | IWX | LaPorte | 3 hr |
| Jun 26, 7:29 AM EDT | Flash Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 9:10 AM EDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jun 26, 9:25 AM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 10 hr |
| Jun 26, 9:39 AM EDT | Flash Flood Warning | IWX | Kosciusko, LaPorte, Marshall, Saint Joseph, Starke | 6 hr |
| Jun 26, 10:00 AM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke, Whitley | 3 hr |
| Jun 26, 10:06 AM EDT | Special Weather Statement | IWX | Adams, Allen, Wells, Whitley | 39 min |
| Jun 26, 11:17 AM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 63 hr |
| Jun 26, 11:28 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 6 days |
| Jun 26, 1:30 PM EDT | Areal Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 4:19 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 56 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | IWX | Huntington | 24 min |
| Jun 26, 6:17 PM EDT | Special Weather Statement | IWX | Steuben | 43 min |
| Jun 26, 6:34 PM EDT | Special Weather Statement | IWX | DeKalb | 41 min |
| Jun 26, 7:38 PM EDT | Areal Flood Warning | IWX | LaPorte | 9 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.